How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Pauline Your Own Question
Pauline, Doctor (MD)
Category: Health
Satisfied Customers: 8631
Experience:  Medical Doctor & Registered Pharmacist. Worked as Community pharmacist for 17 years.
Type Your Health Question Here...
Pauline is online now
A new question is answered every 9 seconds

How real is the danger of seratonin syndrom from mixing Zoloft

Resolved Question:

How real is the danger of seratonin syndrom from mixing Zoloft and Tramadol iv already have some issuse with prsciption drugs 360mg's of Dalmane a day 160mg's of Valium I supose it's realy becoming an issue iv already orderd soma all of witch iv done bfore about a year ago bordom trigerd it ho/hum life with mental illness.I also take Zyprexa Tenormin .Soma landed me in E.R. Room local hospital that was over a year ago .Only triggers are weed Im almost an total shut/in my brother comes by a few times a year and gives me the weed. witch triggers more drug seeking behavior. My biggest worry is seritonin syndrom i can and have in past come off everything els.also do not take Valium Dalmane every day like that I run out to fast however scrip for Valium is 40mg's daily and Dalmane is 60mg's.However maybe Im just an drug addict who needs to own up ' I just whant Drugs.
Submitted: 7 years ago.
Category: Health
Expert:  Pauline replied 7 years ago.

Seretonin syndrome is a rare side effect, but the risk is not zero so we cannot rule it out completely. However drowsiness, confusion and rapid heart rate may occur,


If you also consider your other drugs, then you are taking quite a cocktail and this may result in increased risk of drowsiness, confusion etc


I would suggest that you discuss your medication with your doctor and possibly a counsellor to see if you can return to a more even profile of daily medication.

Pauline and 2 other Health Specialists are ready to help you

Related Health Questions